# SDR SIMA202008243003

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 31,528 hours, 30,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR OPEN / CLOSE HANDLE VERY DIFFICULT TO OPERATE.  CLEANED & LUBRICATED THE MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02. NO DEFECTS NOTED.
